I hate this medication. Since taking it for 2 months I have put on 10 lbs., my hair has gotten so dried out and I am tired alll the time and have no energy to do anything. I can hardly move. Plus both my knees are hurting so bad since I have been on this medication and I keep getting tingling in both of my feet and my hands. This medication also caused me to gain an extra 10 lbs since I have been taking Bystolic 10mg. I bet my cholestorol probably went up also. The doctor is only concerned about pushing more drugs on me and I flatly refuse to take any cholestorol lowering drugs. But since reading all the complaints about Bystolic and the side effects it causes. I have stopped taking it and I am feeling better then when I am on it. I wil get rid of the 10 lbs now that I am off of this terrible drug. I eat a healthy diet and expect that my hair will get back to noral and look healthy again. Unfortunately, all doctors want instant results rather then getting patients healthy with sound and healthy eating habits. These damn drugs are killing millions of perople every year and the doctors are to blame because they all want instant results with al these drugs. They just don't get the fact that they are killing people with all the terrible side effects these drugs are causing.